MAUDE Adverse Event Report: Spacelabs Healthcare Xhibit Central Station; Central Station Remote Monitor

Spacelabs Healthcare Xhibit Central Station; Central Station Remote Monitor
Model Number 96102
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare technical support to report that while monitoring telemetry patients, the patients would go offline for five to ten seconds every five to ten minutes.There was no report of patient or user harm associated with the event.Spacelabs technical support attempted to remotely connect to the xhibit telemetry receives (xtr) however were unable to connect or ping the devices.A spacelabs healthcare product & system integration specialist (psis) reached out to the customer to attempt to assist with troubleshooting the possible network disruption.At this time, the customer has not responded to the psis after numerous attempts.If additional information is made available, a follow-up report will be submitted in accordance with 21 cfr 803.56.

Brand Name
Xhibit Central Station
Common Device Name
Central Station Remote Monitor
Manufacturer (Section D)
Spacelabs Healthcare
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
Spacelabs Healthcare
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
+1(425)559-4957
MDR Report Key50242085
Report Number3010157426-2026-00137
Device Sequence Number10366384
Product Code MHX
UDI-Device Identifier10841522127069
UDI-Public(01)10841522127069
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown